# SDR UIEA2024061400519

- Difficulty date: June 14, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 103,872 hours, 16,780 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4052508960
- Part serial: 02768564
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT FMC FAILURE( R/R LEFT FMC IAW AMM 34-61-01 AND IPC 34-61-01-01B. OPS CHECK GOOD. TEST PASSED. )
